A proof of Zhil'tsov's theorem on decidability of equational theory of epigroups - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 2016

A proof of Zhil'tsov's theorem on decidability of equational theory of epigroups

Abstract

Epigroups are semigroups equipped with an additional unary operation called pseudoinversion. Each finite semigroup can be considered as an epigroup. We prove the following theorem announced by Zhil'tsov in 2000: the equational theory of the class of all epigroups coincides with the equational theory of the class of all finite epigroups and is decidable. We show that the theory is not finitely based but provide a transparent infinite basis for it.
Fichier principal
Vignette du fichier
2507-9937-1-PB.pdf (396.27 Ko) Télécharger le fichier
Origin : Explicit agreement for this submission
Loading...

Dates and versions

hal-01352849 , version 1 (16-08-2016)

Identifiers

Cite

Inna Mikhaylova. A proof of Zhil'tsov's theorem on decidability of equational theory of epigroups. Discrete Mathematics and Theoretical Computer Science, 2016, Vol. 17 no. 3 (3), pp.179-202. ⟨10.46298/dmtcs.2155⟩. ⟨hal-01352849⟩

Collections

TDS-MACS
54 View
694 Download

Altmetric

Share

Gmail Facebook X LinkedIn More